Alert archive / New York / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 51, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 10, 2006, 1:34 PM EDT for Erie County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2006, 1:34 PM EDT (17:34 UTC)
- Expired
- Jul 10, 2006, 2:01 PM EDT
- In force
- 27 min
- Issued by
- NWS Buffalo, NY
- Area
- Counties, with a storm outline in the text
County Erie County, NY
The radar
The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 201 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 101736 SVRBUF NYC029-101830- /O.NEW.KBUF.SV.W.0051.060710T1734Z-060710T1830Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 134 PM EDT MON JUL 10 2006 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ERIE COUNTY IN WESTERN NEW YORK * UNTIL 230 PM EDT * AT 128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ORCHARD PARK...OR ABOUT NEAR HAMBURG...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ELMA BY 140 PM EDT... MARILLA BY 145 PM EDT... OTHER THUNDERSTORM ACTIVITY IS LIKELY TO DEVELOP RAPIDLY OVER THE REGION DURING THE NEXT COUPLE OF HOURS. THESE STORMS ARE CAPABLE OF PRODUCING HAIL AND FREQUENT LIGHTNING. HEAVY DOWNPOURS WILL ALSO CAUSE LOCAL FLOODING. IF YOU ARE IN THE PATH OF THESE STORMS TAKE SHELTER IMMEDIATELY. LAT...LON 4281 7885 4266 7872 4272 7851 4304 7854 $$ NIZIOL
1 follow-up statement
000 WWUS51 KBUF 101801 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 156 PM EDT MON JUL 10 2006 NYC029-101806- /O.CAN.KBUF.SV.W.0051.000000T0000Z-060710T1830Z/ ERIE NY- 156 PM EDT MON JUL 10 2006 ...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED... AS THE STORM MOVED THROUGH THE ORCHARD PARK AREA, PEA SIZE HAIL WAS REPORTED. THE STORM HAS SINCE WEAKENED AS IT MOVED THROUGH MARILLA. OTHER STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THE REST OF THE AFTERNOON SO KEEP YOUR EYE ON THE SKY AND BE PREPARED TO MOVE TO SHELTER IF THREATENING WEATHER APPROACHES OR ADDITIONAL WARNINGS ARE ISSUED. LAT...LON 4281 7885 4266 7872 4272 7851 4304 7854 $$ NIZIOL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:56 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 10, 11:56 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1156 AM EDT MON JUL 10 2006 .UPDATE... CONVECTION THAT WAS TIMED TO MOVE THROUGH AROUND NOON HAS FIZZLED...BUT WITH GOOD CLEARING BEHIND IT. COLD FRONT NOW STARTING TO ENERGIZE AS IT MOVES THROUGH SOUTHERN ONTARIO TOWARD CLEAR AIR...AND OUR NEIGHBORS UP NORTH HAVE ISSUED A WATCH FOR THE NIAGARA PENINSULA. THIS LEAVES WESTERN NY SANDWICHED WITH A WATCH TO THE WEST/NORTHWEST AND A WATCH TO THE SOUTH/SOUTHWEST. WILL CONTINUE TO MONITOR THIS AS IT MAY END UP BEING BE THE MAIN EVENT FOR THE DAY. NO FORECAST CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 959 AM EDT MON JUL 10 2006/ UPDATE... OVER WESTERN NY...LINE OF CONVECTION OVER LAKE ERIE CONTINUES TO MOVE EASTWARD TOWARDS WESTERN NY THIS MORNING WITH STRONGEST STORM ACTIVITY HEADING INTO NW PA WHILE THE REST OF THE LINE APPEARS TO BE LOOSING STRENGTH. HOWEVER...ANOTHER THIN LINE IS FORMING BEHIND THE FIRST LINE...AND EXPECT THIS TO MOVE THROUGH AROUND NOON. WE REMAIN UNSTABLE FOR THE REMAINDER OF THE AFTERNOON AS A SURFACE COLD FRONT MOVES ACROSS THE LOWER GREAT LAKES REGION. THIS FEATURE MAY SERVE AS A FOCUSING MECHANISM FOR ANOTHER LINE OF CONVECTION. RIGHT NOW HOWEVER THE BOUNDARY IS INACTIVE AND THERE IS NO UPSTREAM HISTORY OF THE LINE PRODUCING CONVECTION. THERE DOES NOT APPEAR TO BE ANY DYNAMICS ABOVE THE LINE EITHER. WILL RETAIN A CHANCE OF CONVECTION FOR THE AFTERNOON DUE TO CLOSE PROXIMITY OF COMPACT UPPER LEVEL LOW. OVER EASTERN NY...CURRENTLY A BEAUTIFUL MORNING BUT SHOWERS ALREADY IN WAYNE COUNTY AND HEADING EAST. IT MAY TAKE SOME TIME FOR ALL AREAS TO SEE PRECIP...BUT WILL RETAIN LIKELY WORDING DUE TO INSTABILITY AS UPPER LOW APPROACHES AND BETTER MORNING/EARLY AFTERNOON SOLAR HEATING PREV DISCUSSION... /ISSUED 227 AM EDT MON JUL 10 2006/ SYNOPSIS... AS THEY SAY...TIMING IS EVERYTHING...AND ONCE AGAIN IT IS WORKING IN OUR FAVOR ACROSS WESTERN NY AS A FINE SUMMER WEEKEND GIVES WAY TO SOME MUCH NEEDED RAIN TODAY. DRYING OUT ON TUES BEFORE ANOTHER WAVE BRINGS THREAT OF MORE SHOWERS/STORMS WED. MODELS FASTER NOW WITH BUILDING RIDGE FROM MIDWEST INTO THE NORTHEAST LATER IN WEEK SO WE LOOK TO GET INTO AN EXTENDED PERIOD OF MIDSUMMER HEAT AND HUMIDITY FROM FRI-MON...AT LEAST. THE DETAILS... SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/... IMPRESSIVE UPPER LOW SLOWLY LIFTING UP ACROSS ERN PA AND ERN NY EARLY THIS MORNING. THIS RESULTED IN SOME SVR WX TO OUR EAST EARLIER SUN EVENING...BUT OUR REGION REMAINS IN AREA OF SUBSIDENCE/RIDGE ON ITS PERIPHERY...AND THIS HAS SERVED TO HOLD BACK ANOTHER LOW TRYING TO APPROACH FROM CENTRAL LAKES. THE UPPER SYSTEM SHOULD PUSH FAR ENOUGH EAST ACROSS NEW ENG TO ALLOW THE WESTERN SYSTEM TO FINALLY MOVE INTO OUR AREA TODAY...BUT IT WILL COME IN PIECES AND BE SHEARED OFF. THERE IS SOME DECENT CONVECTION ON RADAR ACROSS SRN ONTARIO AT 06Z BUT THIS TENDING TO BUILD SOUTH RATHER THAN EAST. BOTH WRF/NAM AND GFS HAVE DECENT HANDLE ON THIS ACTIVITY THOUGH..SO WILL BRING LIKELY POPS INTO WEST FOR MORNING HOURS...TAPERING BACK TO CHC LATER THIS AFTERNOON. ACTUALLY...IT WILL COME IN PIECES...FIRST BATCH EARLY-MID MORNING...A BREAK...AND PERHAPS SOME REDEVELOPMENT THIS AFTERNOON...ESPECIALLY FROM SRN TIER UP INTO FINGER LAKES. LOW-MID LEVEL JET IS FAIRLY MODEST...IN 30-40 KT RANGE...BUT THERE MAY BE ENOUGH INSTABILITY FOR ISOLD SVR ACROSS OUR EAST AND SOUTH AREAS THIS AFTERNOON...ESPECIALLY ALONG THE LAKE BREEZE BOUNDARIES... DEPENDING ON HOW MUCH CLEARING THERE IS. SPC HAS REGION IN SLGT RISK...WILL MONITOR. ACTIVITY MAY HAVE DIFFICULTY GETTING UP INTO NORTH COUNTRY AS FOCUS WILL TEND SOUTH AND EAST...WILL CARRY 50-60 POPS FOR AFTERNOON THERE. ACTIVITY WILL BE SLOW TO LEAVE THIS EVENING AS COLD FRONT/WIND SHIFT BOUNDARY NEVER REALLY MOVES THROUGH...JUST FADES AWAY...SO WILL HOLD ONTO CHC POPS...AT LEAST THIS EVENING. TUES MAY START WITH LOW CLOUD...WHICH SHOULD THIN ENOUGH FOR A DECENT AMOUNT OF SUN AS WEAK RIDGING BUILDS ACROSS. STILL WARM WITH 850S OF +14C SUPPORTING L80S. MODELS THEN DIVERGE QUITE A BIT IN THE TUES NT-THURS PERIOD. NAM/WRF LIFTS NEXT SYSTEM WELL TO OUR NORTH AND WEST WED...JUST SKIRTING US WITH WARM FRONTAL SHOWERS WED...WHILE GFS MUCH FURTHER SOUTH AND AGGRESSIVE WITH RAIN...TUES NT AND WED. MOST SREF MEMBERS FOCUS THE RAIN DURING DAY WED AT BUF. WILL LEAN TWD GFS AND BRING CHC POPS IN EARLY EVE TUES SRN TIER AND ACROSS ENTIRE AREA LATER AT NIGHT. 50 POPS EVERYWHERE WED BUT THESE MAY NEED TO GO HIGHER. WILL LINGER THEM WED NT INTO THURS MORNING. GFS THEN ERODES SYSTEM AS RIDGING GETS UNDERWAY THURS...WILL LEAVE CHC POPS IN FOR THURS...BUT THE HHH SHOULD REALLY SET IN FOR THE EXTENDED PERIOD (SEE BELOW). LONG TERM /THURSDAY THROUGH SUNDAY/... THE DOMINANT FEATURE FROM MID WEEK THROUGH NEXT WEEKEND WILL BE A BROAD RIDGE THAT WILL EXPAND FROM THE NATIONS MID SECTION TO INCLUDE NEARLY ALL OF THE EASTERN TWO THIRDS OF THE COUNTRY. AS A RESULT IT WILL BE QUITE WARM DURING THIS PERIOD...PARTICULARLY NEXT WEEKEND WHEN IT WILL LIKELY BE DOWNRIGHT HOT AND UNCOMFORTABLE. MORE ON THAT IN A MOMENT. A NEARLY STATIONARY FRONTAL BOUNDARY NEAR THE PENNSYLVANIA BORDER WILL SERVE AS A PATHWAY FOR SEVERAL WEAK MID LEVEL DISTURBANCES (AS PER GFS) TO PASS ACROSS THE REGION WEDNESDAY NIGHT AND EARLY THURSDAY. THE EXACT POSITION OF THE BOUNDARY HAS NOT BEEN HANDLED VERY CONSISTENTLY BY GUIDANCE THOUGH...AS THE FRESHEST GUIDANCE NOW HAS A SOMEWHAT DRIER SOLUTION FOR OUR FORECAST AREA. PREVIOUS MODEL RUNS HAD SUGGESTED MORE CLOUDS AND HIGHER POPS FOR THURSDAY AND EVEN FRIDAY...BUT AM TRENDING THE OTHER WAY TO REFLECT NEW GUIDANCE. THE CANGEM IS SUPPORTIVE OF THIS LINE OF THINKING AS WELL...ALTHOUGH IT DEPICTS A SLOWER POSITIVELY TILTED SHORTWAVE THAT WILL LIFT OUT OF OUR CWA THURSDAY EVENING RATHER THAN THE SHEARED OUT TROF SHOWN BY ITS AMERICAN COUNTERPART. IN ANY CASE...WILL KEEP THE POTENTIAL FOR -TSRA IN FOR THURSDAY THEN WILL DRY THINGS OUT THURSDAY NIGHT AND FRIDAY AS THE BROAD H5 RIDGE WILL BUILD TO THE EAST ACROSS THE GREAT LAKES. THIS WILL BE THE START OF THE WELL ADVERTISED PERIOD OF HEAT. H8 TEMPS WILL CLIMB TO THE UPPER TEENS ON FRIDAY...SUPPORTIVE OF MID TO UPPER 80S FOR THE ENTIRE FORECAST AREA. THE 596 H5 RIDGE CENTERED OVER THE NATIONS MIDSECTION WILL CONTINUE TO GROW ACROSS THE GREAT LAKES REGION SATURDAY AND SUNDAY. AS WE HAVE BEEN TALKING ABOUT FOR SEVERAL DAYS NOW...H8 TEMPS WILL CLIMB TO AROUND 20 FOR BOTH DAYS OF THE WEEKEND. THIS WILL CERTAINLY MAKE FOR HOT AFTERNOONS WITH +90 DEGREE READINGS LIKELY BECOMING COMMON. MREF AND GFS H5 HGT AND H8 HGT/TMP FORECASTS HAVE BEEN FAIRLY CONSISTENT WITH THIS SOLUTION...AND NOW THE CANGEM IS IN AGREEMENT AS WELL. THUS A HIGH CONFIDENCE IS GIVEN TO ABOVE...TO MUCH ABOVE NORMAL TEMPS FOR THE LATTER HALF OF THIS WEEK INTO NEXT WEEKEND. AVIATION... WHILE IT WILL BE MUCH MORE UNSETTLED TODAY ACROSS WRN NEW YORK WITH -SHRA AND SCT -TSRA...VFR CONDITIONS SHOULD STILL BE IN PLACE FOR THE BULK OF THE DAY. A COMPACT SHORTWAVE SETTLING ACROSS THE LOWER GREAT LAKES IS PRODUCING A LARGE AREA OF -SHRA/TSRA OVER SOUTHERN ONTARIO. THIS PCPN WILL START TO CROSS THE WESTERN COUNTIES EARLY THIS MORNING BUT THE ASSOCIATED CONVECTION IS EXPECTED TO WEAKEN IN THE PROCESS. IR SAT IMAGERY IS SHOWING A SLOW TREND TOWARDS WARMER TOPS NORTH OF A LINE FROM ABOUT YXU TO GEORGIAN BAY WITH MOVEMENT OF THE WHOLE MASS JUST BEING JUST SOUTH OF DUE EAST. CG LTG IS TRENDING LOWER AS WELL. THE PCPN WILL CROSS THE WRN COUNTIES EARLY THIS MORNING BUT ADDITIONAL -SHRA AND POSSIBLE -TSRA ARE EXPECTED AS THE DAY PROGRESSES. CIGS SHOULD GENERALLY REMAIN ABV MVFR LEVELS...BUT VSBYS WILL DROP TO 3-5 MILES AS THE STEADIER -SHRA MOVE THROUGH ANY ONE SITE. FURTHER TO THE EAST (IE. ERN LAKE ONTARIO REGION)...PCPN WILL BE LESS LIKELY SO PROBABILITY OF VFR CIGS/VSBYS WILL BE HIGHER. THE CONCERN WILL BE THAT CONVECTION WILL REDEVELOP IN THE WAKE OF THIS MORNINGS ACTIVITY. SPC IS CONCERNED THAT CONVECTION THIS AFTERNOON COULD BECOME QUITE STRONG AND HAVE THUS OUTLINED ALL OF WRN AND NORTH CENTRAL NEW YORK IN A SLIGHT RISK AREA FOR SEV STORMS. MORE WIDESPREAD MVFR CONDITIONS ARE EXPECTED TONIGHT AS THE SHORTWAVE WILL CORE OF THE SHORTWAVE WILL PASS OVER AHEAD AND TO OUR EAST. CIGS OF 1500-2500 FT ARE CURRENTLY FOUND UPSTREAM UNDER THE SHORTWAVE...AND THESE LOWER CIGS WILL LIKELY CROSS OUR REGION TONIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && UPDATE...ZAFF
Hazardous weather outlook, Jul 10, 3:37 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 337 AM EDT MON JUL 10 2006 NYZ001>008-010>014-019>021-085-110745- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON- LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 337 AM EDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL CROSS THE REGION TODAY AND BE ACCOMPANIED BY A FEW SHOWERS AND THUNDERSTORMS. THE ACTIVITY WILL BE FOCUSED IN TWO PERIODS...THE EARLY AND MID MORNING HOURS WEST OF THE GENESEE VALLEY...AND AGAIN DURING THE AFTERNOON HOURS FROM THE SOUTHERN TIER UP ACROSS THE GENESEE VALLEY INTO THE FINGER LAKES. THERE IS A SLIGHT CHANCE THAT ONE OR TWO OF THESE AFTERNOON STORMS COULD REACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-110745- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 337 AM EDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS WILL CROSS THE WATERS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER CASE): HTTP://WWW.WEATHER.GOV/BUF SFM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:09 PM EDT | Special Marine Warning | BUF | 51 min | |
| Jul 10, 3:01 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 10, 3:12 PM EDT | Special Marine Warning | BUF | 48 min | |
| Jul 10, 3:38 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 15 min |
| Jul 10, 3:56 PM EDT | Special Marine Warning | BUF | 49 min | |
| Jul 10, 4:14 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 10, 4:38 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 52 min |
| Jul 10, 5:09 PM EDT | Special Marine Warning | BUF | 66 min | |
| Jul 10, 5:17 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 28 min |
| Jul 10, 5:18 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 10, 5:41 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee | 49 min |
| Jul 10, 6:16 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 10, 6:48 PM EDT | Severe Thunderstorm Warning | BUF | Wyoming | 42 min |
| Jul 10, 7:16 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 10, 7:38 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 37 min |
Nearby
Severe Thunderstorm Warnings in New York, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.